# SDR CALA2019030100313

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT STA 985 LBL46 HAS CORROSION ACCOMPLISHED REPAIR AT FLOOR SUPPORT BEAM BS 986.5 & LBL46 AS PER EC/RA 5310-05874 REV - & SRM 53-70-51 REPAIR 4 ALT 7 FIG 204 ( FOR DETAILS SEE PARTIAL WORK) REF NR 9583653.
